# SDR B4V2008F00000

- Difficulty date: January 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N4130M
- Make and model: Diamon DA 42
- Aircraft serial: 42AC069
- Engine: Thielt TAE12501
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: 057150E000901AT
- Condition: Arced
- Location: Engine
- Part time: 294 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CONNECTOR IS NOT MAKING GOOD CONTACT AND CAUSING ARCING AND ENGINE TO QUIT.  PROBABLE CAUSE IS AUTOMOTIVE QUALITY AND NOT OF THE THREADED TYPE.  TO PREVENT RECURRENCE RECOMEND USING AVIATION THREADED TYPE PLUG.  (K)
